# SDR 2009FA0000086

- Difficulty date: January 10, 2009
- Submitted: February 17, 2009
- Operation: General aviation
- Aircraft: N515BW
- Make and model: Quartz 11E
- Aircraft serial: 11E1006
- Aircraft time: 54 hours
- Engine: Cont IO360ES
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Line
- Condition: Misrouted
- Location: Oil Breather
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, K
- Precautionary procedure: O

## Discrepancy

AFTER A GROUND RUN UP, THE PILOT HAS NOTICED LARGE AMOUNTS OF OIL UNDER THE ACFT ON THE RAMP. FINDINGS WERE THAT THE OIL HAD COME OUT OF THE ENGINE BREATHER TUBE. UPON FURTHER INVESTIGATION, FOUND THAT THE BREATHER LINE WAS ROUTED SO THAT THERE WAS A "TRAP" IN THE LINE, COLLECTING WATER AND FREEZING CAUSING THE CRANKCASE TO PRESSURIZE AND BLOW THE OIL OVERBOARD.
